# SDR REXA2012042300565

- Difficulty date: April 23, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N8560F
- Make and model: Cndair CL6002B19
- Aircraft serial: 750
- Aircraft time: 23,892 hours, 20,667 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SPLIT FLAP CONDITION.  SELECTED FLAPS 8: LT FLAP DEPLOYED TO 8 DEG, RT FLAP DEPLOYED TO 2 DEG.  RT FLAP POSITION SENSOR RIG CHECKS GOOD.  BEGINNING OF THE NIGHT THE RT FLAP WAS 6 DEGREES HIGHER ON EACH FLAP DETENT.  BEFORE DEFERRING FLAP POSITION SENSOR IT WAS ABOUT 15 DEGREES OFF AND FLAPS WEREN’T SKEWED OR TWISTED, JUST AN INDICATION PROBLEM.  NEEDS NEW SENSOR PN: 601R93030-3.  REMOVED AND REPLACED RT FLAP POSITION TRANSMITTER IAW AMM 27-55-01 OPC GOOD PLACARD REMOVED.  THIS CLEARS DMX62469.  OK FOR SVC.
